# SDR AALA202410171627

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 36,708 hours, 15,040 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Message
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUE TO THE FLIGHT CREW REPORTING A FLIGHT CONTROL FLAP SYSTEM 2 FAULT WHEN MOVING FLAPS FROM 2 TO 1 ON TAKEOFF. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TSM 27-51-00-810-814 STEP A(5) SINGLE MOTOR OPERATIONAL TEST OF THE FLAP SYSTEM WITH NO FAULTS NOTED.
